EconPapers    
Economics at your fingertips  
 

Existence of Solutions in Continuous-time Optimal Growth Models

Hippolyte d'Albis, Pascal Gourdel and Cuong Le van

No 07.11.232, LERNA Working Papers from LERNA, University of Toulouse

Date: 2007-08
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www2.toulouse.inra.fr/lerna/travaux/cahiers2007/07.11.232.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to www2.toulouse.inra.fr:80 (A connection attempt failed because the connected party did not properly respond after a period of time, or established connection failed because connected host has failed to respond.)

Related works:
Journal Article: Existence of solutions in continuous-time optimal growth models (2008) Downloads
Working Paper: Existence of Solutions in Continuous-time Optimal Growth Models (2008) Downloads
Working Paper: Existence of Solutions in Continuous-time Optimal Growth Models (2008) Downloads
Working Paper: Existence of Solutions in Continuous-time Optimal Growth Models (2004) Downloads
Working Paper: Existence of Solutions in Continuous-time Optimal Growth Models (2004) Downloads
Working Paper: Existence of solutions in continuous-time optimal growth models (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ler:wpaper:07.11.232

Access Statistics for this paper

More papers in LERNA Working Papers from LERNA, University of Toulouse Contact information at EDIRC.
Bibliographic data for series maintained by Maxime MARTY ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-30
Handle: RePEc:ler:wpaper:07.11.232